Thue-Mahler equations with a small number of solutions

J. H. Evertse, K. Györy

Research output: Contribution to journalArticle

7 Citations (Scopus)
Original languageEnglish
Pages (from-to)60-80
Number of pages21
JournalJournal fur die Reine und Angewandte Mathematik
Volume1989
Issue number399
DOIs
Publication statusPublished - 1989

Fingerprint

Number of Solutions

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

Thue-Mahler equations with a small number of solutions. / Evertse, J. H.; Györy, K.

In: Journal fur die Reine und Angewandte Mathematik, Vol. 1989, No. 399, 1989, p. 60-80.

Research output: Contribution to journalArticle

@article{bb0cb63d8ee4499396701a3c39a22916,
title = "Thue-Mahler equations with a small number of solutions",
author = "Evertse, {J. H.} and K. Gy{\"o}ry",
year = "1989",
doi = "10.1515/crll.1989.399.60",
language = "English",
volume = "1989",
pages = "60--80",
journal = "Journal fur die Reine und Angewandte Mathematik",
issn = "0075-4102",
publisher = "Walter de Gruyter GmbH & Co. KG",
number = "399",

}

TY - JOUR

T1 - Thue-Mahler equations with a small number of solutions

AU - Evertse, J. H.

AU - Györy, K.

PY - 1989

Y1 - 1989

UR - http://www.scopus.com/inward/record.url?scp=0039315768&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0039315768&partnerID=8YFLogxK

U2 - 10.1515/crll.1989.399.60

DO - 10.1515/crll.1989.399.60

M3 - Article

VL - 1989

SP - 60

EP - 80

JO - Journal fur die Reine und Angewandte Mathematik

JF - Journal fur die Reine und Angewandte Mathematik

SN - 0075-4102

IS - 399

ER -